# SDR R61A201311191223

- Difficulty date: November 19, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N402YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000364
- Aircraft time: 903 hours, 563 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE MAIN CABIN DOOR DOES NOT FULLY SHOW A DISARMED INDICATION.  MAINTENANCE ADJUSTED ARM-DISARM INDICATOR IAW AMM.  DOOR OPS CHECKED GOOD AND AIRCRAFT IS GOOD FOR SERVICE.
